# SDR IPXA2023050848299

- Difficulty date: May 6, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 66,447 hours, 22,118 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241QF
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCD CENTER POS 9 FLOOR BOARD DAMAGED, MARKED COMPLETE INSTALLATION OF FLOOR BOARD POS 9 REF B767 AMM 53-01-01-404 AND SREO B767-5320-9693-I
